# SDR 2003F00129

- Difficulty date: October 26, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N101CN
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2043C
- Part serial: 7082
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO JST, PILOT REPORTED LOSS OF RIGHT ESS BUSS, RIGHT MAIN BUSS RESULTING IN LOSS OF FIRST OFFICERS EFFIS TUBE, PILOT ABORTED LANDING AND RETURNED TO PIT.  MAINTENANCE REPLACED RIGHT PDU, NO FURTHER PROBLEMS, A/C RETURNED TO SERVICE.
